# SDR SWAA2025031003007

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 66,476 hours, 39,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE INOP <[01]. 01 - REMOVED AND REPLACED AFT GALLEY MEGAPHONE PER [AMM 25-64-00-SWA-804-NG-01 (REMOVE AND REPLACE MEGAPHONE - PERMANENT)].
